Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Treatment for bipolar disorder, migraine headache, tingling sensation in hands and feet?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
bipolar disorder
endometrisos XXXXXXX cysistis
going through menopause right now
migrane headaches
tinging sensation in hands and feet
Posted Tue, 7 May 2013 in Bipolar Disorder
Answered by Dr. Rakhi Tayal 37 minutes later
Thanks for posting your query.
You are having multiple problems right now. All of these are long standing and chronic problems which need to be treated by the relative specialists.
Tingling sensations are abnormal sensations that can occur anywhere in your body, but are often felt in your hands, feet, arms, or legs.

Many causes of such sensations are there. These include injury to the back or spinal cord, Lack of blood supply to the legs as a result of plaque formation in the blood vessels, diabetes, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause tingling and pins and needle sensations.

Firstly, I’ll request you to get your blood sugar/HbA1c (glycated hemoglobin) tested to rule out Diabetes mellitus. Also get your thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the symptoms improve.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor